Doctor insights on:
Does Dialysis Cause Hallucinations
how to deal with visual hallucination associated with dialysis in the case of a 75 years old, who's been 9 months through this experienc?
Psychiatric consult: In this case it would help to consult with a psychiatrist familiar with treating people who have other medical illnesses (like kidney failure, on dialysis). http://pai.networkats.com/apm_members_online/members/directoryi.asp after full evaluation, low-dose antipsychotic may help -- dose will need adjusting for the kidney's ability to excrete plus other medications already being taken. ...Read more
Simple answer is that it is a medical technology used primarily to provide an artificial replacement for lost kidney function in people with renal failure. Hemodialysis remove wastes and excess water from the blood by circulating blood outside the body through an external filter, called a dialyzer. Blood and dialysate flow through in opposite directions and the ...Read more
Can diabetics cause ringing in ears, something crawling on skin, seeing things like bugs? My husband is on diaylisis and has a prosthetic leg and high blood pressure.
It can: Dialysis serves two functions. One is to remove some of the toxins in the blood that are no longer able to be removed by the kidneys due to kidney failure. The other is to remove fluid that has accumulated due to the diseased kidneys. If the dialysis prescription is incorrect in relation to the patient's "optimal" or dry weight, too much fluid can be removed and the person can become dehydrated. ...Read moreSee 1 more doctor answer
Is dialysis procedure cause death if it done more than a year , also my health goes on decreasing ?
Dialysis Problems: This usually happens when a person is first placed on hemodialysis. There are two theories as to why this happens. This link will take you to a very thorough explanation of these theories: http://www.Kidneydoctor.Com/equilib.Htm. You need to read this slowly to get the full picture of dss. ...Read moreSee 1 more doctor answer
What causes dialysis patients urine to be so dark? Why do they stop making urine after long term dialysis?
Dialysis dark urine: 34 F asks why do dialysis pats have dark urine and why do they stop making urine. ANS: urine is the remains of the fluid filtered at the glomerulus. As glomeruli are destroyed by the disease colored chemicals that normally go out in the urine build up in blood-thus the funny skin color. This color stays in the urine so dark. Eventually all glomeruli die from the cause and no urine Is formed. ...Read more
See below: If you mean the site of the needle puncture, it could be a hematoma, blood under skin, which can change colour. ...Read more
Ketosis: I am thinking you might be a diabetic. If I am wrong, i apologize. I have searched for causes of a sweet taste in the mouth and have come up with two possible reasons - high blood sugar and high ketones (usually seen in diabetes). See your doctor and tell her/him what you are experiencing. ...Read more
Lots of causes: There are many causes for chronic kidney disease (ckd). Most common that i see for patients that need dialysis access are diabetes and poorly controlled high blood pressure. Another fairly common one is an inherited condition called polycystic kidney disease. Other causes include immunologic diseases which attack the kidneys, and anatomic problems that cause blockage of the kidneys. ...Read more
Kidney Diseases: Some of the causes for kidney disease (kd) are diabetes, hypertension, hiv, glomerular diseases, use of nephrotoxic drugs or exposure to nephrotoxic agents, obstruction of the urinary tract polycystic kidney disease, among others. See a nephrologist to be evaluated for the cause in any particular case. ...Read more
Overnight PD is!: When using an overnight automatic cycler for peritoneal dialysis, the fluid is warmed on a warming panel. Of course, this is set to a safe temperature by design. Don't try warming on your own, but ask your nephrologist or the nurses at your dialysis center what they suggest. LGromkoMD ...Read more
Permacath redness: Have your nephrologist (n) or dialysis nurse look at it. You may have a cellulitis in the permacath's (p) insertion site. You may need antibiotics to treat it. You should also ask your n to refer you to a vascular surgeon for an av fistula creation so you can be free of your p and have a much lower risk of such infections and feel better. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does absinthe cause hallucinations?
- Does insomnia cause hallucinations?
- Does alcohol cause hallucinations?
- Ask a doctor a question free online
- Dialysis hallucination
- How does vitamin deficiency cause hallucination?
- Does anxiety cause visual disturbances like hallucinations?
- Does kidney disease ever cause hallucinations?
- Talk to a nephrologist online for free